| Model Number |
VTICM513.2 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6:unk.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -9.5/1.0/001 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2023.On (b)(6) 2023, the lens was exchanged for a shorter length lens due to excessive vault and significant reduction of iridocorneal angles.The problem was resolved.Cause of the event is unknown.Reportedly, "all good, patient is happy.".
Additional Manufacturer Narrative
H6- medical impact code: "2199" should be removed and "2993" should be added.H6- medical impact code: "4629" should be added.H6- health effect- clinical code: 4581- significant reduction of iridocorneal angles.Claim# (b)(4).